# SDR AALA972105

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Connector
- Condition: Loose
- Location: Lt Fuel Qty Ind
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 1864 - LEFT FUEL QTY IND WENT BLANK IN FLT MESSAGE, FUEL QTY IND CAME ON.  BITE CHECKED FUEL QTY PROC FOUND D1, D2, 63, 64 CHAN 1 AND 2 FAULTED.  PLACARDED LEFT FUEL QTY INOP PER MEL AND PLACARDED TOTALIZER INOP PER MEL.  NOTE ITEM NR 48 FOR TOT ALL OTHER FUEL QTY IND CHECK NORMAL.  FOUND TERMINAL END ON UNIT 14 TAN7083 LOOSE.  PERFORMED CAPACITANANCE CHECK ON UNIT 14 FOUND WITHIN LIMITS PER MM.  PERFORMED BITE CHECK, NO FAULTS NOTE.  SERVICED WITH FUEL.  SYSTEM INDICATION OPERATIONS CHECK NORMAL.  REMOVED PLACARD.  (M)
